MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb needle pulled out of the hub.The following information was provided by the initial reporter; material#: 305270, batch#: 2356038.Verbatim: customer filled out an online form."one of your syringes pushed a needle into my husband's arm.I would like to discuss this." customer response: on (b)(6) 2025, i gave my husband an injection using a bd integra syringe (3 ml 25 g).Instead of the plunger stopping when the medicine was out, the plunger continued until the needle was injected into my husband's arm and disappeared.He went to the er to see what could be done.They caught a glimpse of it using an ultrasound but could not find it on an x-ray.Now, we have a hospital bill and a needle floating around somewhere inside my husband.From here on out, we have to be concerned about this needle, especially if an mri is ever in the picture.Sebastian works a rather dangerous job and if he's ever hurt or knocked unconscious, we have to be sure he doesn't ever have an mri as the needle could come out from anywhere which would damage not only the mri machine but my husband.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - needle pulled out of hub.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Please note that this product has a retractable needle design.The metal cannula of the needle retracts into the inner plunger rod for safety.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22480894
Report Number1213809-2025-00464
Device Sequence Number8554885
Product Code MEG
UDI-Device Identifier00382903052707
UDI-Public(01)00382903052707(17)271130(10)2356038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot Number2356038
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown